# SDR DALA1205220696

- Difficulty date: January 17, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WORN ON CROWN STA 860 TO 880 RBL 24.  REMOVED DAMAGED AREA OF SEAT TRACK, FABRICATED NEW SECTION OF SEAT TRACK AND CHANNEL, INSTALLED IAW B757 SRM 53-00-52 DURING HMV AT ST AEROSPACE SAN ANTONIO.
